# SDR ASAA2019100230892

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 41,955 hours, 12,559 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Panel
- Part number: 3400825010
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG ACOUSTICAL PANEL AT 2-3 OCLOCK A.L.F, THE FWD LWR FASTENER IS PULLED THROUGH THE PANEL. MARKED. GROUNDED - YES. REPLACED THE NR 2 ENG ACOUSTICAL PANEL IAW AMM 72-23-02.
